共 50 条
ON ASYMPTOTIC STABILITY OF STANDING WAVES OF DISCRETE SCHRODINGER EQUATION IN Z
被引:25
|作者:
Cuccagna, Scipio
[1
]
Tarulli, Mirko
[2
]
机构:
[1] Univ Modena & Reggio Emilia, DISMI, I-42100 Reggio Emilia, Italy
[2] Univ Pisa, Dipartimento Matemat L Tonelli, I-56127 Pisa, Italy
关键词:
asymptotic stability;
nonlinear;
lattice;
NONLINEAR SCHRODINGER;
SOLITARY WAVES;
GROUND-STATES;
KLEIN-GORDON;
INSTABILITY;
SCATTERING;
MANIFOLDS;
DYNAMICS;
D O I:
10.1137/080732821
中图分类号:
O29 [应用数学];
学科分类号:
070104 ;
摘要:
We prove an analogue of a classical asymptotic stability result of standing waves of the Schrodinger equation originating in work by Soffer and Weinstein. Specifically, our result is a transposition on the lattice Z of a result by Mizumachi [J. Math. Kyoto Univ., 48 (2008), pp. 471-497] and it involves a discrete Schrodinger operator H = -Delta + q. The decay rates on the potential are less stringent than in [J. Math. Kyoto Univ., 48 (2008), pp. 471-497], since we require q is an element of l(1,1). We also prove vertical bar e(itH)(n, m)vertical bar <= C < t >(-1/3) for a fixed C requiring, in analogy to Goldberg and Schlag [Comm. Math. Phys., 251 (2004), pp. 157-178], only q is an element of l(1,1) if H has no resonances and q is an element of l(1,2) if it has resonances. In this way we ease the hypotheses on H contained in Pelinovsky and Stefanov [On the Spectral Theory and Dispersive Estimates for a Discrete Schrodinger Equation in One Dimension, http://arxiv.org/abs/0804.1963v1], which have a similar dispersion estimate.
引用
收藏
页码:861 / 885
页数:25
相关论文